# SDR SIMA1903

- Difficulty date: July 8, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

JFK - FLT 5087 - CARGO SMOKE LIGHT ILLUMINATED, FIRE BOTTLES DISCHARGED AND AIRCRAFT RETURNED TO GATE.  MAINTENANCE REPLACED FIRE BOTTLES AND CLEANED CARGO SMOKE DETECTOR.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
